# SDR 99FDEA00346

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER STRINGER TIE, BS 870, STR 9 LT (C53-224-01-2).  *S/D  *  REPAIRED CORROSION AT BS 870, STR 9L IAW FEDEX EA 7-5310-46946.
